# SDR IXX2008F00051

- Difficulty date: June 14, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LT OUTBOARD FLAP SKIN ON EXHAUST GATE WORN AT STATION XF 250.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED PLATING.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  INSTALLED NEW FASTENERS AAND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 4 TR 57-94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 57-7-1 FIGURE 4 ITEM "C" TR 57-94, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND SRM 51-1-21.  (S)
